Alert archive / Montana / High Wind Watches in 2016

High Wind Watch 8, NWS Great Falls, MT

December 17, 2016

NWS Great Falls, MT issued this high wind watch at Dec 17, 2016, 2:46 PM MST. It took effect at Dec 18, 2016, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 17, 2016, 2:46 PM MST (21:46 UTC)
In effect from
Dec 18, 2016, 11:00 PM MST
Expired
Dec 18, 2016, 2:19 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted.

653 
WWUS75 KTFX 172146
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
246 PM MST SAT DEC 17 2016

MTZ009>014-044>051-181400-
/O.NEW.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...
BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...SHELBY...CHESTER...CONRAD...
CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
246 PM MST SAT DEC 17 2016

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH.

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE
  ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS AREAS MONDAY NIGHT AND
  SPREAD EAST ACROSS PORTIONS OF NORTH CENTRAL MONTANA ON MONDAY.
  STRONGEST WINDS ARE LIKELY MONDAY AFTERNOON.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO
  CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR
THE LATEST FORECASTS FOR UPDATES.

&&

$$
4 follow-up statements
256 
WWUS75 KTFX 180517
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1017 PM MST SAT DEC 17 2016

MTZ009>014-044>051-181400-
/O.CON.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...
BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...SHELBY...CHESTER...CONRAD...
CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
1017 PM MST SAT DEC 17 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH.

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL SPREAD EAST FROM
  THE ROCKY MOUNTAIN FRONT ONTO THE ADJACENT PLAINS OVERNIGHT INTO
  SUNDAY...THEN EAST ACROSS THE REMAINDER OF NORTH CENTRAL MONTANA
  SUNDAY NIGHT INTO MONDAY. THE STRONGEST WINDS ARE LIKELY MONDAY
  AFTERNOON.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE 
  TO CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED 
  REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR
THE LATEST FORECASTS FOR UPDATES.

&&

$$
706 
WWUS75 KTFX 181025
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
325 AM MST SUN DEC 18 2016

MTZ009-010-046-048-182200-
/O.UPG.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/
/O.NEW.KTFX.HW.W.0009.161219T0600Z-161220T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CONRAD...CHOTEAU
325 AM MST SUN DEC 18 2016

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH...BUT GUSTS UP
  TO 80 MPH IN FAVORED LOCATIONS ALONG THE ROCKY MOUNTAIN FRONT.

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE
  ROCKY MOUNTAIN FRONT THIS EVENING...THEN SPREAD EAST ONTO THE
  ADJACENT PLAINS BY MONDAY AFTERNOON.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADS.
  ADDITIONAL TRAVEL HAZARDS ARE LIKELY DUE TO CONTINUED BLOWING
  AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD
CAUSE PROPERTY DAMAGE.

&&

$$

MTZ011>014-044-045-047-049>051-182200-
/O.CON.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
325 AM MST SUN DEC 18 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY AFTERNOON...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE
  ROCKY MOUNTAIN FRONT THIS EVENING...THEN SPREAD EAST ACROSS THE
  PLAINS OF CENTRAL MONTANA BY MONDAY AFTERNOON.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS.
  ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED BLOWING
  AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR
THE LATEST FORECASTS FOR UPDATES.

&&

$$

MARTIN
287 
WWUS75 KTFX 181634
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
934 AM MST SUN DEC 18 2016

MTZ009-010-046-048-182300-
/O.EXT.KTFX.HW.W.0009.161218T1634Z-161220T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CONRAD...CHOTEAU
934 AM MST SUN DEC 18 2016

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST MONDAY...

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. GUSTS UP TO
  80 MPH POSSIBLE MONDAY.

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP TODAY ALONG
  THE ROCKY MOUNTAIN FRONT AND INCREASE FURTHER THIS EVENING...THEN
  SPREAD EAST ONTO THE ADJACENT PLAINS BY MONDAY AFTERNOON.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADS.
  ADDITIONAL TRAVEL HAZARDS ARE LIKELY DUE TO SIGNIFICANT BLOWING
  AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD
CAUSE PROPERTY DAMAGE.

&&

$$

MTZ011>014-044-045-047-049>051-182300-
/O.CON.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
934 AM MST SUN DEC 18 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY AFTERNOON...

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE
  ROCKY MOUNTAIN FRONT TODAY...THEN SPREAD EAST ACROSS THE PLAINS
  OF CENTRAL MONTANA LATE TONIGHT THROUGH MONDAY AFTERNOON.
  STRONGEST WINDS ARE LIKELY MONDAY AFTERNOON. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED 
  ROADS. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED 
  BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED 
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR
THE LATEST FORECASTS FOR UPDATES.

&&

$$
685 
WWUS75 KTFX 182119
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
219 PM MST SUN DEC 18 2016

MTZ011>014-044-045-047-049>051-191400-
/O.UPG.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/
/O.EXB.KTFX.HW.W.0009.161219T0600Z-161220T0600Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
219 PM MST SUN DEC 18 2016

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM
MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. ISOLATED
  WIND GUSTS TO 70 MPH POSSIBLE. 

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL SPREAD EAST ACROSS
  THE PLAINS OF NORTH CENTRAL MONTANA LATE TONIGHT THROUGH MONDAY
  AFTERNOON. STRONGEST WINDS ARE LIKELY MONDAY AFTERNOON.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS.
  ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED BLOWING
  AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. SOME
  POWER LINE DAMAGE IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD
CAUSE PROPERTY DAMAGE.

&&

$$

MTZ009-010-046-048-191400-
/O.EXT.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CONRAD...CHOTEAU
219 PM MST SUN DEC 18 2016

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST MONDAY...

* WINDS...WEST 35 TO 50 MPH WITH GUSTS UP TO 70 MPH. ISOLATED GUSTS
  UP TO 90 MPH POSSIBLE MONDAY ALONG THE IMMEDIATE FRONT RANGE OF
  THE ROCKIES.

* TIMING...STRONG WEST TO SOUTHWEST WINDS WILL INCREASE FURTHER
  TONIGHT..THEN SPREAD EAST ONTO THE ADJACENT PLAINS BY MONDAY
  AFTERNOON. STRONGEST WIND GUSTS ARE LIKELY TO OCCUR MONDAY
  AFTERNOON. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADS. 
  ADDITIONAL TRAVEL HAZARDS ARE LIKELY DUE TO SIGNIFICANT 
  BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED 
  VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD
CAUSE PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 17, 2:29 PM MST, 17 minutes earlier.

Area forecast discussion, Dec 17, 2:29 PM MST, 17 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
229 PM MST Sat Dec 17 2016

...INCREASING WINDS THROUGH MONDAY WITH IMPACTS FROM BLOWING AND
DRIFTING SNOW...ESPECIALLY ACROSS NORTH CENTRAL MONTANA...

.DISCUSSION...

Tonight through Monday...Large scale upper level trough shifts east
into the central CONUS tonight with an upper level ridge just
offshore shifting inland while flattening through Sunday before
additional shortwave energy currently upstream in the Gulf of AK
moves quickly across the Region on Monday. As the upper trough
shifts east the low level cold/arctic airmass will continue to
erode/moderate through tonight. Strongest warming will continue to
be focused over N-central MT where a lee-side surface trough is
extending south from Alberta and bringing increasingly breezy
conditions through tonight. Surface high pressure over SW MT will
keep the colder air locked in place across the SW MT valleys where
temperatures will fall back into the single digits and teens
below zero tonight. The lee-side trough continues to deepen
Sunday as weak shortwave energy tracks SE across the region. This
should bring an additional increase in winds across northcentral
MT with many areas seeing gusts of 30-40mph by Sunday afternoon.
Blowing and drifting snow impacts have become the main concern
going through the next couple of days winds increase. Already
seeing some drifting of snow in areas where winds have increased
to 20-30 mph along the Rocky Mtn front though so far visibility
is not being reduced significantly. With winds increasing tonight
through tomorrow will have a winter weather advisory for blowing
snow across much of North Central MT, beginning late this
afternoon across western and southern portions where winds will
increase first and expanding to eastern sections Sunday morning.
Shortwave energy currently in the Gulf of AK arrives Sunday night
through Monday bringing even stronger winds aloft and the
potential for high winds initially along the Rocky Mtn front and
adjacent areas, but also expanding across eastern portions of
north-central MT by Monday afternoon. Will highlight to potential
for strong winds across North-Central MT with a High Wind Watch
for Sunday night through Monday period. While confidence in winds
and at least low-moderate impacts from blowing and drifting snow
is fairly high, there are some factors that could mitigate the
severity of blowing/drifting snow. Snow pack of around 3-6 inches
generally covers the area where highest winds are anticipated.
With drifting of snow already underway, the snow pack may undergo
enough settling/redistribution for significant blowing/drifting
to occur. By the time the strongest winds arrive on Monday,
temperatures will also have risen to near or above freezing in
the areas where the highest winds are anticipated, potentially
developing a crust on the snow surface. Situation still needs to
be monitored as winds strengthen Sunday. Hoenisch

Monday Night through Saturday...This period begins with windy
conditions and temperatures near- to slightly above normal
(mid/upper 30s) as strong westerly winds promote downslope warming
and bring in a relatively milder Pacific airmass.  Forecast models
are maintaining decent continuity and agreement in showing a
progressive weather pattern for our area next week, as shortwave
trofs move across our region on Tues and Thur into Fri, with weak
high pressure ridging between these systems.  Better moisture for
more widespread light precipitation is expected with the Tues
shortwave, with highest amounts concentrated along the Rocky Mtn
Front and over southwest MT. Given the warmer airmass, snow levels
may move up to around 4000 ft on Tues aftn, meaning that some of the
precip over central MT may fall as rain/snow mix or even all rain.
But the surface cold front with this system will bring a quick
conversion back to light snow as it moves across our forecast area
Tues eve. Look for dry conditions from Wed aftn to Thur aftn, when
the second shortwave arrives.  Winds aloft are not as strong as
weather systems earlier in the week, keeping temps only in the upper
20s to low 30s as the shortwave passes.  Prolonged northwest flow
behind the shortwave will generate areas of snow showers through
Fri, especially in favored upslope areas of local mtn ranges. Weak
ridging returns on Sat, with mostly dry conditions, and highs only
in the 20s.
Waranauskas

&&

.AVIATION...
/Updated 1110Z/

VFR conditions prevail. Skies will remain clear through midday,
followed by a gradual increase in mid-level clouds as a swath of
moisture drops south along and west of the Continental Divide. Winds
becoming breezy (gusts of 20-30 kts) this evening from KGTF north to
the US/Can border as pressure gradients begin to tighten ahead of an
upper-level trough arriving Sunday. PN

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF   5  23  19  34 /  10  10  10  10
CTB   3  22  19  31 /  10  10  10  20
HLN -14  11  11  32 /  10  10  10  20
BZN -18  10   8  27 /  10  10  10  20
WEY -21   4 -10  13 /   0  10  10  30
DLN -15  12   4  23 /  10  10  10  20
HVR  -4  19  17  35 /  10  10  10  20
LWT   0  19  16  33 /  10  10  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 11 PM MST Sunday Cascade...Central
and Southern Lewis and Clark...Eastern Glacier...Eastern
Pondera...Eastern Teton...Judith Basin...Liberty...Northern
Rocky Mountain Front...Southern Rocky Mountain Front...Toole.

High Wind Watch from Sunday evening through Monday afternoon
Blaine...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain
Front...Southern Rocky Mountain Front...Toole.

Winter Weather Advisory from 5 AM to 11 PM MST Sunday Blaine...
Chouteau...Fergus...Hill.

&&

weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 10:40 AM MSTWinter Weather AdvisoryTFX57 hr

Nearby

High Wind Watches in Montana, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.